Log in
AF Association
14,945 members17,905 posts

AfIb Atack Pvc

Hello all ....im 43 m was average weight 13 month ago...

Was originally diagnosed with Afib with Svt

treated with Sotalol for a few months

Sceduled my ablation in feb2016 all was well for a cpl months ...now Dec152017

had 2nd ablation now being treated with

Amerodeon and Dig... and litterly just came ogf cartizum in hopes my swelling goes down..i pitting adema after being up and at work...not horrible but if i sqweeze my lower legs leaves my finger indentiins for a while....everytime i go to show tge DOC its not happening...( typical )

but i guess what i am asking is does the cardizum cause the swelling...or the amerodeom or Dige....dont have the exact names im was also put on Lasix but its not helping as i would expect...

3 Replies
oldestnewest

Hello there.

So how is your heart doing after your second ablation? It's only a month ago, so there is plenty of time for improvement. Are you free of AF and SVT?

Reply

Amiodarone does not cause swelling as far as I am aware. I was on it for 6 months without problem but you should have regular medical checks on it.

Reply

Yes amiodarone can cause swelling problems with breathing, thyroid problems, you must be checked out for liver function and eyes when on amiodarone drug of last resort..See Stop Amiodarone.

Reply

You may also like...